# SDR DALA2024031103187

- Difficulty date: March 6, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0232754) RH HORIZONTAL STABILIZER, CRACKS ON LOWER SKIN BTW FRONT SPAR / REAR SPAR OVER H.S. RIB 6, DEFERRED.
